# SDR REXA2021082400602

- Difficulty date: June 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301011
- Condition: Corroded
- Location: Bs 1000-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 1000.00 TO F.S. 1098.00 - REMOVED & REPLACED FLOORBEAM LBL9 AT FS 1000.00-1095.00 IAW EA CRJ953-11818. RESTORED SURFACE IAW CRJ900 SRM 51-25-00-001-001-A01.
